# SDR DLM88060448

- Difficulty date: May 28, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 43173
- Aircraft time: 41,677 hours, 32,184 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

LOST LT HYD QTY AND BURNING SMELL IN CABIN.  FOUND B NUT LOOSE ON UNION BELOW T/R ACCUM, SECURED SAME.  LK CKS GOOD.  PERFORMED OP 5090 ALT DUCT BURN OUT.
